# SDR DXTA200702242

- Difficulty date: June 5, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 6,741 hours, 5,550 cycles
- Engine: Pwa JT15D5
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNEVEN BRAKE SURGE DURING LANDING ROLL. IT FEELS AS IF THE BRAKES ARE BEING PUMPED.   [06-15-07]   INSPECTED RUDDER PEDAL SUPPORTS I/A/W SL560-27-13 W/NO DEFECTS NOTED.  INSPECTED ANTI-SKID SYSTEM WIRING & PERFORMED ANTI-SKID WIRING CHECK IAW NJA T/S FORM DATED 11/7/05, REPAIRED TWO BROKEN GROUND TERMINALS ON RT ANTI-SKID WIRE HARNESS.  ALL WIRE SYSTEM CHECKS AFTER REPAIR FOUND WITHIN LIMITS. PERFORMED TAXI CHECK OF ANTI-SKID SYSTEM E BRAKE SYSTEM OPS CHECKED GOOD NO BRAKE SURGING NOTED, MAINTENANCE PERFORMED IAW CE-560 MM CH 32-42-00.
